Kimmie, it will get better. It's okay to have these slumps, we all do. Let yourself wallow in it for a bit, then let us cheer you up. I'm all about comic relief with my diarrhea issues; I swear, when I'm having a "garden hose" day, I'll bring the party to me. Netflix and Gatorade would go bankrupt without me! Oh my goodness.
It may feel as though you've reached your breaking point, but you're a strong lady. Whatever this is cannot be strong enough to break you. You have to really reach into yourself to find your strength, like all of us have to do sometimes, but it's there!
I hope you were able to get some sleep last night.
You are going through some tough times, no wonder your IBS is acting up. I think it is a great idea for you to see a counselor. It helps so much to talk things through. I'm sure you've read on this site already about anti-anxiety and anti-depressants for controlling IBS symptoms. Maybe this is something you can discuss with your doc. Especially since you can predict an attack - you'll be able to stop it before it happens.
I must say that living with your parents at 30 isn't that big a deal. There are so many perks. You can save more money for the future and you can spend every day with the people you love. Your father is especially unwell, just think about all the time you get to spend with him. Those are the memories that count and that is what life is all about.
about Immodium and Levsid - I haven't heard that these can't be combined. Levsid is an anti-spasmodic (like Bentyl), correct? Immodim stops the D. You know what you can do? You can go to www.drugdigest.com and click on "Check Interactions". If you choose the 2 meds, usually they go by their generic names, it will tell you if there are any interactions between them. Pretty handy site. I just looked up Dicyclomine (Bentyl) and Loperamide (Immodium) and didn't see any interactions. However, you should still talk to your doc about combining the 2. If you'd rather not wait the few weeks until your appointment, you can probably ask your local pharmacist.
I hope you're feeling better today!
BTW - You spelled colonoscopies right.
Hey scared,I'm doing pretty well, thank you. I'm sorry to hear you aren't doing so good. I bet that ruptured ear drum is really doing a number on you... Your equilibrium is probably off, isn't it? And the antibiotics... I hope you are taking probiotics too. Remember not to take the probiotics with the antibiotics - it will defeat the purpose of the probiotic. You might want to wait a couple hours after you take the antibiotic to take the probiotic. As for the D... that can last even after you stop taking the antibiotic. Your system will not go back to "normal" until you get the good bacteria back in there. I have read that it is good to continue taking the probiotics for a few weeks after you stop taking the antibiotics. In my case that wouldn't be a problem because I take 2 probiotics daily no matter what. Good bacteria can never hurt. That drugdigest site is great, isn't it? I have to be honest though, I do not know how reliable it is. I did, however, read the disclaimer. It says the info is provided by liscensed pharmascits. I would think that is pretty reliable. BUT, you should still check with your doc or pharmacist just in case (like how you're already doing). Here are a couple exerts for you, in case you have any questions:
Our web site is designed to offer only general health information related to drugs and drug therapies, and not personal health advice. Information obtained on or through DrugDigest is by no means a substitute for consultation with your personal physician, pharmacist, or healthcare provider.